# SDR JJBA20161207012

- Difficulty date: December 7, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 36,611 hours, 49,299 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Switch
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, O
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE SURGED AFTER TAKE OFF.  TORQUE WENT 70-140 PERCENT.  NR 2 ENGINE SURGING FROM 70 TO 140 BACK AND FORTH RIGHT AFTER GEAR UP, BELOW 500FT.  FOLLOWED CHECK LIST AND SHUT DOWN THE ENGINE.  DECLARED AN EMERGENCY AND RETURNED TO FIELD.  R & R THE SWITCH 6141-S4. OPS CHECKED SAT. NO DEFECTS NOTED.
